# SDR DALA2023062205067

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION FIXED BUSHING ELEVATOR FITTING, LOCATION FITTING 2 O/B AND I /B, LH HORIZONTAL STABILIZER, CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 EA) ON I/B AND O/B SIDE HINGE FITTING # 2 ON LH ELEVATOR AS PER A319 SRM55-26-41-300-004. (2827789)
